International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 14, Pages 909-916
-Bessel functions in two variables
Department of Mathematics, University of Tlemcen, BP 119, Tlemcen 13000, Algeria
Received 1 December 2001
Copyright © 2003 Hacen Dib. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The Bessel-Muirhead hypergeometric system (or -system) in
two variables (and three variables) is solved using symmetric
series, with an explicit formula for coefficients, in order to
express the -Bessel function as a linear combination of the
J-solutions. Limits of this method and suggestions for
generalizations to a higher rank are discussed.